# SDR CALA2025090508507

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31021
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN AND DRAG FITTING. CRACK INDICATION NOTED AT HOLE NR 5 IN BOTH LAYERS.  ACCOMPLISHED REPAIR PER ECRA 5720-03563 AND EA 757-572-13-A4083 WITH NO DEVIATIONS.
